Alert archive / Arkansas / Tornado Warnings in 2009
Tornado Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 1, 2009, 6:37 PM CDT for Carroll County, Madison County, Arkansas. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 6:37 PM CDT (23:37 UTC)
- Expired
- May 1, 2009, 7:30 PM CDT
- In force
- 53 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Carroll County, AR, Madison County, AR
The radar
The Western Arkansas radar (KSRX), 113 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 7:03 PM CDT | HAIL 2.5 | 2 N Aurora, AR | HAIL FOUND 10 TO 15 MINUTES AFTER STORM PASSED. RELAYED VIA AMATUER RADIO. |
| May 1, 7:08 PM CDT | TSTM WND DMG | 2 Ne Aurora, AR | 3 INCH DIAMETER TREE LIMBS DOWNED. RELAYED VIA AMATEUR RADIO. |
| May 1, 7:11 PM CDT | HAIL 2.75 | 5 Ne Aurora, AR | SPOTTER OBSERVED BASEBALL SIZE HAIL AND 6 INCH TREE LIMBS DOWNED IN WAKE OF SUPERCELL. RELAYED OBSERVATION FROM LOCAL RESIDENT OF 2.5 - 3 INCH HAIL AND SWIRLING WINDS AS STORM PASSED. TIME ESTIMATED ON RADAR AND REPORT RELAYED VIA AMATUER RADIO. |
| May 1, 7:12 PM CDT | HAIL 1.75 | Aurora, AR | GOLF BALL SIZE HAIL COVERING THE GROUND. |
| May 1, 7:30 PM CDT | HAIL 1 | Kingston, AR | |
| May 1, 7:40 PM CDT | HAIL 1 | Witter, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KTSA 012337
TORTSA
ARC015-087-020030-
/O.NEW.KTSA.TO.W.0020.090501T2337Z-090502T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CARROLL COUNTY IN NORTHWEST ARKANSAS
MADISON COUNTY IN NORTHWEST ARKANSAS
* UNTIL 730 PM CDT
* AT 634 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES
NORTHEAST OF WESLEY...MOVING EAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FORUM...
JAPTON...HUNTSVILLE...AURORA...WITTER...MARBLE...RUDD...KINGSTON...
BOSTON...CARROLLTON AND OSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
&&
LAT...LON 3612 9346 3609 9346 3608 9343 3604 9343
3596 9344 3595 9348 3587 9351 3580 9351
3600 9394 3609 9394 3622 9389 3624 9386
3627 9386 3628 9329 3612 9328
TIME...MOT...LOC 2337Z 290DEG 17KT 3605 9383
$$5 follow-up statements
000
WWUS54 KTSA 012345
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
645 PM CDT FRI MAY 1 2009
ARC015-087-020030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-090502T0030Z/
CARROLL AR-MADISON AR-
645 PM CDT FRI MAY 1 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR MADISON
AND SOUTHEASTERN CARROLL COUNTIES...
AT 644 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR HUNTSVILLE...MOVING EAST AT 20 MPH. LARGE HAIL TO THE
SIZE OF GOLF BALLS ARE ALSO POSSIBLE WITH THIS STORM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JAPTON...
HUNTSVILLE...HARMONY...ALABAM...AURORA...WITTER...MARBLE...
METALTON...RUDD...DRYFORK...CONNOR...KINGSTON...CARROLLTON...
DELMAR...OSAGE...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
&&
LAT...LON 3612 9346 3609 9346 3608 9343 3604 9343
3596 9344 3595 9348 3587 9351 3580 9351
3600 9394 3609 9394 3620 9387 3627 9377
3628 9329 3612 9328
TIME...MOT...LOC 2345Z 291DEG 16KT 3605 9378
$$000
WWUS54 KTSA 012354
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT FRI MAY 1 2009
ARC015-087-020030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-090502T0030Z/
CARROLL AR-MADISON AR-
654 PM CDT FRI MAY 1 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
MADISON AND SOUTHEASTERN CARROLL COUNTIES...
AT 652 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR AURORA...MOVING SOUTHEAST AT 20 MPH. THE STRONGEST
ROTATION IS MOVING INTO AURORA AREA AT THIS TIME AND RESIDENTS IN
AND AROUND AURORA SHOULD TAKE COVER IMMEDIATELY. LARGE HAIL TO THE
SIZE OF GOLF BALLS WILL ALSO BE POSSIBLE WITH THIS STORM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AURORA...
MARBLE...METALTON...WITTER...RUDD...CONNOR...DRYFORK...KINGSTON...
OSAGE...CARROLLTON...DELMAR...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
&&
LAT...LON 3612 9346 3609 9346 3608 9343 3604 9343
3596 9344 3595 9348 3587 9351 3580 9351
3596 9386 3613 9386 3620 9375 3628 9329
3612 9328
TIME...MOT...LOC 2353Z 297DEG 17KT 3602 9374
$$000
WWUS54 KTSA 012359
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT FRI MAY 1 2009
ARC015-087-020030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-090502T0030Z/
CARROLL AR-MADISON AR-
659 PM CDT FRI MAY 1 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
MADISON AND SOUTHEASTERN CARROLL COUNTIES...
AT 657 PM CDT...WEATHER SERVICE RADAR CONTINUED TO INDICATE A
POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION.
THIS STORM WAS LOCATED NEAR AURORA...MOVING SOUTHEAST AT 20 MPH. THIS
IS A DANGEROUS STORM...A TORNADO IS OCCURRING OR COULD FORM AT ANY
TIME. THE STRONGEST ROTATION IS MOVING INTO AURORA AREA AT THIS TIME
AND RESIDENTS IN AND AROUND AURORA SHOULD TAKE COVER IMMEDIATELY.
LARGE HAIL TO THE SIZE OF BASEBALLS WILL ALSO BE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...AURORA...
MARBLE...WITTER...DRYFORK...KINGSTON...BOSTON...DELMAR...WEATHERS AND
RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
&&
LAT...LON 3612 9346 3609 9346 3608 9343 3604 9343
3596 9344 3595 9348 3587 9351 3580 9351
3596 9386 3612 9380 3613 9374 3619 9329
3617 9328 3612 9328
TIME...MOT...LOC 2359Z 301DEG 15KT 3601 9371
$$000
WWUS54 KTSA 020008
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT FRI MAY 1 2009
ARC015-020017-
/O.CAN.KTSA.TO.W.0020.000000T0000Z-090502T0030Z/
CARROLL AR-
708 PM CDT FRI MAY 1 2009
...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...
LAT...LON 3592 9377 3611 9372 3613 9362 3613 9346
3612 9345 3612 9346 3609 9346 3608 9343
3604 9343 3596 9344 3595 9348 3587 9351
3580 9351
TIME...MOT...LOC 0007Z 301DEG 15KT 3600 9367
$$
ARC087-020030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-090502T0030Z/
MADISON AR-
708 PM CDT FRI MAY 1 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EASTERN
MADISON COUNTY...
AT 705 PM CDT...WEATHER SERVICE RADAR CONTINUED TO INDICATE A
POTENTIALLY TORNADIC THUNDERSTORM WITH STRONG LOW LEVEL ROTATION.
THIS STORM WAS LOCATED NEAR AURORA...MOVING SOUTHEAST AT 15 MPH. THIS
IS A DANGEROUS STORM...A TORNADO IS OCCURRING OR COULD FORM AT ANY
TIME. THIS STORM IS ALSO CAPABLE OF PRODUCING BASEBALL SIZE HAIL.
SOME LOCATIONS NEAR THE PATH OF THIS STORM
INCLUDE...AURORA...WITTER...KINGSTON...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
&&
LAT...LON 3592 9377 3611 9372 3613 9362 3613 9346
3612 9345 3612 9346 3609 9346 3608 9343
3604 9343 3596 9344 3595 9348 3587 9351
3580 9351
TIME...MOT...LOC 0007Z 301DEG 15KT 3600 9367
$$000
WWUS54 KTSA 020021
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT FRI MAY 1 2009
ARC087-020030-
/O.CON.KTSA.TO.W.0020.000000T0000Z-090502T0030Z/
MADISON AR-
721 PM CDT FRI MAY 1 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR EASTERN
MADISON COUNTY...
AT 719 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS STORM WAS
LOCATED NEAR WITTER...MOVING SOUTHEAST AT 15 MPH. THIS STORM ALSO
HAS A HISTORY OF PRODUCING TENNIS BALL SIZED HAIL...AND LARGE HAIL
TO THE SIZE OF BASEBALLS WILL REMAIN POSSIBLE WITH THIS STORM.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...KINGSTON...
BOSTON...WEATHERS AND RED STAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS
&&
LAT...LON 3589 9370 3609 9367 3613 9362 3613 9346
3612 9345 3612 9346 3609 9346 3608 9343
3604 9343 3596 9344 3595 9348 3587 9351
3580 9351
TIME...MOT...LOC 0020Z 299DEG 15KT 3599 9362
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 1, 3:14 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 1, 3:14 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
314 PM CDT FRI MAY 1 2009
.DISCUSSION...
FLOOD WATCH THROUGH THE WEEKEND.
MEGA RAIN TODAY...MAINLY THIS MORNING IN A BAND
FROM ABOUT OWASSO - CLAREMORE TO PRYOR - LOCUST
GROOVE TO NORTHERN CHEROKEE COUNTY. OK MESONET
SITE AT PRYOR AT 7.68 SINCE EARLY MORNING. MOST
OF THAT...OVER 5 INCHES...FELL BETWEEN 6 - 9 AM.
CLAREMORE 4.34 IN THE SAME PERIOD.
GIVEN THE UPPER FLOW AND SHARP FRONTAL BOUNDARY
HEAVY RAIN / FLOOD POTENTIAL WILL BE MAXIMIZED
OVER EASTERN OKLAHOMA / WEST CENTRAL /NORTHWEST
ARKANSAS THROUGH SUNDAY MORNING. AREAS HIT WITH
HEAVY RAIN TODAY WILL BE ESPECIALLY VULNERABLE
TO ADDITIONAL FLASH FLOODING THIS WEEKEND WHEN
MORE HEAVY RAIN DEVELOPS.
CURRENTLY THE SURFACE FRONTAL BOUNDARY RUNS FROM
EXTREME SOUTHWEST OKLAHOMA TO EXTREME NORTHWEST
ARKANSAS. TEMPERATURES IN THE 50S NORTH OF THE
BOUNDARY...MID 70S TO NEAR 80 SOUTH. NEAR 70 DEW
POINT SOUTHEAST LIKELY TO EXPLODE INTO MORE TSRA
BY LATE AFTERNOON..EARLY EVENING AS FRONT DRIFTS
SOUTHEAST AND LLJ INCREASES.
THE SURFACE BOUNDARY WILL BE ANCHORED JUST SOUTH
OF THE RED RIVER MUCH OF THE WEEKEND. SOUTHERLY
FLOW ALOFT WILL PROVIDE UNSEASONABLY MOIST FEED
THUS COPIOUS RAINFALL. POPS UNRESTRAINED.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 53 60 50 64 / 100 100 100 40
FSM 59 65 55 64 / 90 100 100 70
MLC 58 63 53 63 / 90 90 100 60
BVO 50 57 48 65 / 90 100 70 40
FYV 53 59 50 60 / 100 100 100 50
BYV 51 56 49 59 / 100 100 100 60
MKO 55 57 52 62 / 100 100 100 50
MIO 50 58 48 63 / 90 100 90 40
F10 53 58 52 62 / 100 90 100 60
HHW 66 76 56 64 / 70 70 90 70
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 PM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...21
LONG TERM....21Hazardous weather outlook, May 1, 5:14 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 514 PM CDT FRI MAY 1 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 515 PM CDT FRI MAY 1 2009 ...DANGEROUS FLASH FLOODING POSSIBLE OVER THE WEEKEND... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA. HEAVY RAIN. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA INTO FAR NORTHWEST ARKANSAS. ONSET...ONGOING...INCREASING AGAIN LATE TONIGHT. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE THIS AFTERNOON AS A STRONG COLD FRONT SLIDES SLOWLY SOUTHWARD INTO THE FORECAST AREA. THE PRIMARY SEVERE WEATHER THREAT HAS BEEN FROM LARGE HAIL. EARLIER TODAY...WIDESPREAD EXCESSIVE RAINFALL IMPACTED MUCH OF NORTHEAST OKLAHOMA WITH LOCALIZED AREAS RECEIVING IN EXCESS OF 7 INCHES OF RAIN. WITH ADDITIONAL ROUNDS OF HEAVY RAINS EXPECTED LATER TONIGHT INTO SATURDAY...THE RISK OF WIDESPREAD FLASH FLOODING EXISTS ESPECIALLY OVER NORTHEAST OKLAHOMA. ALL INTERESTS SHOULD REMAIN ALERT FOR ANY FLASH FLOOD WARNINGS AS VERY LITTLE RAINFALL WILL BE REQUIRED FOR DANGEROUS FLOODING TO DEVELOP. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY OVER NORTHWEST ARKANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY...NO HAZARDS. TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WIDESPREAD THUNDERSTORMS ARE EXPECTED BOTH SATURDAY AND SUNDAY AS A SLOW MOVING COLD FRONT REMAINS ACROSS THE AREA. THE MOST LIKELY IMPACTS WILL BE FROM CONTINUED EXCESSIVE RAINFALL WITH DANGEROUS FLASH FLOODING POSSIBLE. IN ADDITION TO THE FLASH FLOODING...SEVERAL AREA MAIN STEM RIVERS ARE LIKELY TO REMAIN IN FLOOD WITH ASSOCIATED ROAD CLOSURES POSSIBLE. SCATTERED SEVERE WEATHER WILL ALSO BE POSSIBLE PRIMARILY ALONG AND SOUTH OF THE FRONTAL BOUNDARY. A BRIEF DRY PERIOD FOR EARLY NEXT WEEK BEFORE THUNDERSTORM CHANCES RETURN FOR THE MAJORITY OF THE WORK WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... RAPID ONSET OF FLASH FLOODING IS LIKELY GIVEN THE RECENT HEAVY RAINS. RESPONSES FOR BOTH FLOODING AND SEVERE WEATHER MAY BE REQUIRED OVER THE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 1, 4:47 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
447 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD COLCORD 36.26N 94.69W
05/01/2009 DELAWARE OK PUBLIC
FLINT ROAD AND 700 ROAD NEAR COLCORD BARRICADED DUE TO
HIGH WATER. ACCESS TO HIGHWAY 412 ALSO RESTRICTED. TIME
OF ROAD CLOSURES ESTIMATED.
&&
JBMLocal storm report, May 1, 4:55 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL LOWELL 36.26N 94.13W
05/01/2009 E1.75 INCH BENTON AR EMERGENCY MNGR
&&Local storm report, May 1, 5:01 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM FLASH FLOOD LOWELL 36.26N 94.13W
05/01/2009 BENTON AR TRAINED SPOTTER
SEVERAL SIDE ROADS FLOODED BETWEEN LOWELL AND CAVE
SPRINGS...WITH SOME FLOODING OF LOW LYING AREAS ALONG
U.S. 12.
&&
CASLocal storm report, May 1, 5:03 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL LOWELL 36.26N 94.13W
05/01/2009 M1.00 INCH BENTON AR EMERGENCY MNGR
&&
CASLocal storm report, May 1, 5:22 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL MONTE NE 36.29N 94.07W
05/01/2009 E3.00 INCH BENTON AR TRAINED SPOTTER
RELAYED VIA MEDIA.
&&
JBMLocal storm report, May 1, 5:27 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 1 SE MONTE NE 36.28N 94.06W
05/01/2009 E3.00 INCH BENTON AR TRAINED SPOTTER
RELAYED VIA MEDIA.
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:39 AM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 54 hr |
| May 1, 4:27 AM CDT | Severe Thunderstorm Warning | TSA | Benton | 63 min |
| May 1, 7:08 AM CDT | Special Weather Statement | TSA | Carroll | 67 min |
| May 1, 10:09 AM CDT | Flash Flood Warning | TSA | Crawford, Washington | 3 hr |
| May 1, 11:04 AM CDT | Severe Thunderstorm Warning | TSA | Madison, Washington | 56 min |
| May 1, 2:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 51 min |
| May 1, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Benton | 61 min |
| May 1, 3:59 PM CDT | Areal Flood Warning | TSA | Benton | 6 hr |
| May 1, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 64 min |
| May 1, 4:49 PM CDT | Flash Flood Warning | TSA | Benton, Carroll, Madison, Washington | 6 hr |
| May 1, 5:07 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison, Washington | 53 min |
| May 1, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Washington | 68 min |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Madison, Washington | 53 min |
| May 1, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 68 min |
| May 1, 6:03 PM CDT | Tornado Warning | TSA | Benton, Madison, Washington | 57 min |
| May 1, 6:11 PM CDT | Tornado Warning | TSA | Carroll | 25 min |
Nearby
Tornado Warnings in Arkansas, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.